# SDR DXTA2019111103062

- Difficulty date: November 11, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N780QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20568
- Aircraft time: 4,547 hours, 2,555 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Acm
- Part number: 3471A020000
- Part serial: 653
- Condition: Smoke
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN SMOKE - UPON LANDING WE BOTH SMELLED SMOKE THOUGHT IT MIGHT BE EXTERNAL. HOWEVER THE SMELL CONTINUED TO GET STRONGER.  AS WE EXITED THE RUNWAY I NOTICED SMOKE IN THE COCKPIT AND IN THE CABIN AND WE SHUT IT DOWN ON THE TAXIWAY AND EVACUATED THE AIRCRAFT. THE SMOKE WAS A  WOOD OR PAPER  SMELL. THE APU WAS RUNNING THE BLEEDS HAD NOT BEEN TRANSFERRED TO THE APU WHEN THE WE FIRST NOTICED THE SMOKE. (CORRECTIVE ACTION) REMOVED AND REPLACED AIR CYCLE MACHINE WITH A REPAIRED AIR CYCLE MACHINE IAW CL350 AMM. 21-52-13-712-801 AND 21-52-13-400-801.  PERFORMED A SATISFACTORY OPERATIONAL TEST OF THE AIR CYCLE MACHINE IAW CL350 AMM 21-52-00-710-801.  PERFORMED A SATISFACTORY LEAK TEST OF THE AIR CYCLE MACHINE IAW CL350 AMM 36-11-00-790-801.
